# SDR SWIA2020080751663

- Difficulty date: June 4, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  OTBD FLAP,  2 SETS OF WORKING RIVETS IN CLOSE PROXIMITY TO EACH OTHER,  ONE VERTICLE AND ONE HORIZONTAL.   LOCATED ON TOP OF FLAP, SLIGHTLY OTBD OF CENTER ACTUATOR ASSY.   REPLACED 15 RIVETS ON THE RT OTBD FLAP IAW REO.
